# SDR HALA0700474

- Difficulty date: October 24, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SECTION 43 SEAT TRACK CORROSION BEYOND SRM LIMITS AT STA 654+56 THRU 654+66 RBL 20.  REPLACED SEAT TRACK PER SRM 51-40-02.
